# SDR UPS203359

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 262/268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CRACKS EMINATING FROM FASTENER HOLES ADJACENT TO CENTER LINE OF RT UPPER SILL ON BOTTOM ROW BS 262.5, 265, 266.5 AND 268 BETWEEN STR'S 8R AND 10R.  REMOVED DAMAGE AND INSTALLED FABRICATED PARTS IAW SRM 53-30-3.
